# SDR DALA2024101009958

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FOUND AT INB & OUTB PLATES TRACK #2, BEARING AT RIB 9 LEVEL. CORRECTIVE ACTION: REPAIR PER ERA 621041-14. (0600186)
